zbMATH — the first resource for mathematics

On accessibility of bilinear systems. (English) Zbl 0205.16603

49N99 Miscellaneous topics in calculus of variations and optimal control
Full Text: EuDML
[1] E. A. Coddington N. Levinson: Theory of ordinary differential equations. McGraw-Hill 1955. · Zbl 0064.33002
[2] C. Chevalley: Theory of Lie Groups I. Princeton 1946. · Zbl 0063.00842
[3] J. Kučera: Solution in Large of Control Problem \(\dot{x}= (A(l -u) + Bu) x\). Czechoslovak Math. J., Vol. 16 (91), 1966, pp. 600-623. · Zbl 0207.46902
[4] J. Kučera: Solution in Large of Control Problem \(\dot{x}= (Au + Bv) x\). Czechoslovak Math. J., Vol. 17 (92), 1967, pp. 91-96. · Zbl 0189.15701
[5] R. E. Rink R. R. Mohler: Completely Controllable Bilinear Systems. SIAM J. Control, Vol. 6, No. 3, 1968, pp. 477-486. · Zbl 0159.13001
[6] J. P. La Salle: The Time Optimal Control Problem, Contributions to the theory of nonlinear oscillations. Vol. V, 1960, pp. 1 - 24.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.